# SDR JJBA20120307001

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 28,625 hours, 39,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, CREW NOTICED CEILING EMERGENCY LIGHTS WERE NOT OPERATING.  GROUND MX CREW R & R ALL SIX OF THE EMERGENCY LIGHT BATTERIES.  AN OPS CHECK WAS PERFORMED WITH SATISFACTORY RESULTS.  ACFT WAS RELEASED TO FLIGHT STATUS.
